# SDR Y2PA96039

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Amd FALCOND
- Aircraft serial: 205
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Loose
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

Y2PA - CREW MADE AN UNSCHEDULED LANDING AFTER ANOTHER AIRCRAFT REPORTED FUEL SIPHONING FROM RIGHT WING AFTER DEPARTURE FROM LGC.  THIS WAS VERIFIED BY THE CREW.  NO EMERGENCY PROCEDURES NECESSARY.  AIRCRAFT RETURNED TO LGC.  MECHANIC AT LGC FOUND RIGHT FUEL CAP UNSEATED.  CAP WAS REMOVED AND INSPECTED WITH NO FAULTS BEING DISCOVERED.  CAP WAS REINSTALLED AND SHOWED NO LEAKAGE OF PRESSURE OF FUEL DURING ENGINE RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
